×

Common fixed points of two partially commuting tangential selfmaps on a metric space. (English) Zbl 0977.54037

Two selfmaps \(f\) and \(g\) of a metric space \((X,d)\) are said to be noncompatible if there exists some sequence \(\{x_n\}\) such that \(\lim_{n\to \infty} f(x_n)= \lim_{n\to \infty} g(x_n)\) but \(\lim_{n\to \infty} d(f(g(x_n)), g(f(x_n)))\) is either nonzero or nonexistent. In this paper the authors prove two common fixed point theorems for a pair of selfmaps on a metric space without using the full force of noncompatibility and relaxing the Lipschitz type condition.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] Jungck, G., Compatible mappings and common fixed points, Internat. J. Math. Math. Sci., 9, 771-779 (1986) · Zbl 0613.54029
[2] Pant, R. P., Common fixed points of noncommuting mappings, J. Math. Anal. Appl., 188, 436-440 (1994) · Zbl 0830.54031
[3] Pant, R. P., \(R\)-weak commutativity and common fixed points of noncompatible maps, Ganita, 49, 19-27 (1998) · Zbl 0977.54039
[4] Pant, R. P., Common fixed point theorems for contractive maps, J. Math. Anal. Appl., 226, 251-258 (1998) · Zbl 0916.54027
[5] Pant, R. P., Common fixed points of Lipschitz type mapping pairs, J. Math. Anal. Appl., 240, 280-283 (1999) · Zbl 0933.54031
[6] K. P. R. Sastry, G. V. R. Babu, and, G. A. Naidu, A note on the common fixed points of four selfmaps, preprint.; K. P. R. Sastry, G. V. R. Babu, and, G. A. Naidu, A note on the common fixed points of four selfmaps, preprint. · Zbl 1243.54077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.